# SDR REXA2013103102148

- Difficulty date: October 31, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,830 hours, 9,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P401002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT NOT CHARGING OR WORKING.  R & R GALLEY FLASHLIGHT BATTERY IAW AMM 25-61-00.  OPS CHECKED GOOD.
